Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Took amlodipine, candestatan, amitriptyline. Taking amlodipine twice will cause harm?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I took 10mg amlodipine this morning and 8mg of candestatan, this evening I took 10mg of amitriptyline and I thought I took a trimethoprim antibiotic but am not sure if I accidentally took an amlodipine 19mg by mistake? Will I be ok?
Posted Wed, 23 May 2012 in Medicines and Side Effects
Answered by Dr. Rakesh Madhyastha 4 hours later

Thanks for the query

Amlodipine comes in the increments of 2.5mg (2.5,5,7.5.10) and they don't make amlodipine of 19mg so I am quite sure that if it's 19mg then it is not amlodipine.
Amlodipine is a long acting anti hypertensive so I would advice you to seek medical attention if you start feeling giddy or if your start having palpitation.
If its possible you could recount the antibiotic and see if you have taken any less than required from the starting date.

I hope I have answered your query, please accept my answer if there are no further queries

I wish you good health

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor